×

Robust \(H_\infty \)-control of delayed singular systems with linear fractional parametric uncertainties. (English) Zbl 1160.93330

Summary: This paper deals with the problem of robust \(H_{\infty }\) control for delayed singular systems with parametric uncertainties. The parametric uncertainties are assumed to be of a linear fractional form, which includes the norm bounded uncertainty as a special case and can describe a class of rational nonlinearities. A strict Linear Matrix Inequality (LMI) design approach is developed such that, when the LMI is feasible, a desired robust state feedback control law can be constructed, which guarantees that, for all admissible uncertainties, the resulting closed-loop system is not only regular, impulse free and stable, but also meets an \(H_{\infty }\)-norm bound constraint on disturbance attenuation. A numerical example is provided to demonstrate the application of the proposed method.

MSC:

93B36 \(H^\infty\)-control
93B35 Sensitivity (robustness)
15A39 Linear inequalities of matrices
93C15 Control/observation systems governed by ordinary differential equations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Dai, L., Singular Control Systems (1989), Springer: Springer Berlin, Germany · Zbl 0669.93034
[2] Lewis, F. L., A survey of linear singular systems, Circuits Syst. Signal Process., 5, 3-36 (1986) · Zbl 0613.93029
[3] Masubuchi, I.; Kamitane, Y.; Ohara, A.; Suda, N., \(H_\infty\) control for descriptor systems: a matrix inequalities approach, Automatica, 33, 669-673 (1997) · Zbl 0881.93024
[4] Wang, H. S.; Yang, C. F.; Chang, E. R., Bounded real lemma and \(H_\infty\) control for descriptor systems, IEE Proc. Control Theory Appl., 145, 316-322 (1998)
[5] Xu, S.; Yang, C., \(H_\infty\) state feedback control for discrete singular systems, IEEE Trans. Autom. Control, 45, 1405-1409 (2000) · Zbl 0988.93026
[6] Verghese, G. C.; Levy, B. C.; Kailath, T., A generalized state-space for singular systems, IEEE Trans. Autom. Control, 26, 811-831 (1981) · Zbl 0541.34040
[7] Doyle, J. C.; Glover, K.; Khargonekar, P. P.; Francis, B. A., State-space solutions to standard \(H_2\) and \(H_\infty\) control problems, IEEE Trans. Autom. Control, 34, 8, 831-847 (1989) · Zbl 0698.93031
[8] Huang, J. C.; Wang, H. S.; Chang, E. R., Robust \(H_\infty\) control for uncertain linear time-invariant descriptor systems, IEE Proc. Control Theory Appl., 147, 648-654 (2000)
[9] Guo, L., \(H_\infty\) output feedback control for delay systems with nonlinear and parametric uncertainties, IEE Proc. Control Theory Appl., 149, 3, 226-236 (2002)
[10] Mahmoud, M. S.; Al-Muthairi, N. F., Quadratic stabilization of continuous time systems with state-delay and norm-bounded time-varying uncertainties, IEEE Trans. Autom. Control, 39, 2135-2139 (1994) · Zbl 0925.93585
[11] Fridman, E., \(H_\infty\) control of linear state-delay descriptor systems: an LMI approach, Linear Algebra Appl., 15, 271-279 (2002) · Zbl 1006.93021
[12] Xu, S.; Lam, J.; Yang, C., Robust \(H_\infty\) control for discrete singular systems with state delay and parameter uncertainty, Dyn. Continuous Discrete Impulsive Syst. Ser. B: Appl. Algorithms, 9, 539-554 (2002) · Zbl 1039.93060
[13] Xu, S.; Lam, J.; Yang, C., Robust \(H_\infty\) control for uncertain singular systems with state delay, Int. J. Robust Nonlinear Control, 13, 13, 1213-1223 (2003) · Zbl 1039.93019
[14] Xie, L. H., Output feedback \(H_\infty\) control of systems with parameter uncertainty, Int. J. Control, 63, 4, 741-750 (1996) · Zbl 0841.93014
[15] Zhou, S. S.; Lam, J., Robust stabilization of delayed singular systems with linear fractional parametric uncertainties, Circuits Syst. Signal Process., 22, 6, 579-588 (2003) · Zbl 1045.93042
[16] Boyd, S.; El Ghaoui, L.; Feron, E.; Balakrishnan, V., Linear Matrix Inequalities in Systems and Control Theory, SIAM Studies in Applied Mathematics (1994), SIAM: SIAM Philadelphia, USA · Zbl 0816.93004
[17] Xu, S.; Lam, J.; Zou, Y., An improved characterization of bounded realness for singular delay systems and its applications, Int. J. Robust Nonlinear Control, 18, 3, 263-277 (2008) · Zbl 1284.93117
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.